# SDR SWAA2021120950645

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737
- Aircraft serial: 32492
- Aircraft time: 54,450 hours, 32,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Broken
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD ENTRY GIRT BAR RETAINER CLIP BROKEN ; / [01] REPLACED BROKEN RIVET PER SRM 51-40-02
